# SDR YENA2025120201150

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  CENTER BOX  FR36 FLOORBEAM CRACKED.
